Open Access
Translator Disclaimer
May 2003 A degenerate central limit theorem for single resource loss systems
Christine Fricker, Philippe Robert, Danielle Tibi
Ann. Appl. Probab. 13(2): 561-575 (May 2003). DOI: 10.1214/aoap/1050689594

Abstract

Loss networks in heavy traffic under Kelly's scaling are analyzed. In the case of a single node and $R$ classes of calls, a degenerate diffusion approximation theorem around the corresponding fluid limit in an $({R-1})$-dimensional hyperplane is proved.

Citation

Download Citation

Christine Fricker. Philippe Robert. Danielle Tibi. "A degenerate central limit theorem for single resource loss systems." Ann. Appl. Probab. 13 (2) 561 - 575, May 2003. https://doi.org/10.1214/aoap/1050689594

Information

Published: May 2003
First available in Project Euclid: 18 April 2003

zbMATH: 1031.60079
MathSciNet: MR1970277
Digital Object Identifier: 10.1214/aoap/1050689594

Subjects:
Primary: 60K25
Secondary: 90B22

Keywords: diffusion approximation , Loss networks

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.13 • No. 2 • May 2003
Back to Top